Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Tolstov, Georgii Pavlovich
(1911–1981)

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 28

Number of views:
This page:1898
Abstract pages:10160
Full texts:5365
References:39
Professor
Doctor of physico-mathematical sciences (1949)
Birth date: 26.05.1911

http://www.mathnet.ru/eng/person24257
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/220769

Publications in Math-Net.Ru
1969
1. G. P. Tolstov, “On the Radon–Nikodým theorem”, Mat. Sb. (N.S.), 80(122):3(11) (1969),  334–338  mathnet  mathscinet  zmath; Math. USSR-Sb., 9:3 (1969), 315–319
1966
2. G. P. Tolstov, “Differentiation and integration in abstract spaces”, Mat. Sb. (N.S.), 71(113):3 (1966),  420–422  mathnet  mathscinet  zmath
1965
3. G. P. Tolstov, “Derivative and integral (the axiomatic approach)”, Mat. Sb. (N.S.), 66(108):4 (1965),  608–630  mathnet  mathscinet
1964
4. G. P. Tolstov, “Three types of abstract integrals”, Dokl. Akad. Nauk SSSR, 158:3 (1964),  536–539  mathnet  mathscinet  zmath
5. G. P. Tolstov, “An elementary integration which can be reduced to a non-measurable indefinite integral”, Mat. Sb. (N.S.), 65(107):3 (1964),  454–457  mathnet  mathscinet  zmath
1962
6. G. P. Tolstov, “The derivative and the integral from a general viewpoint”, Dokl. Akad. Nauk SSSR, 142:5 (1962),  1040–1042  mathnet  mathscinet  zmath
7. G. P. Tolstov, “On an abstract integral considered by S. Banach”, Mat. Sb. (N.S.), 57(99):3 (1962),  319–322  mathnet  mathscinet  zmath
1961
8. G. P. Tolstov, “Parametric differentiation and the narrow Denjoy integral”, Mat. Sb. (N.S.), 53(95):3 (1961),  387–392  mathnet  mathscinet  zmath
1958
9. G. P. Tolstov, “On convergence of trigonometric Fourier series for continuous functions”, Mat. Sb. (N.S.), 44(86):4 (1958),  549–550  mathnet  mathscinet  zmath
1953
10. G. P. Tolstov, “Volume Third – “Functions and limits” (review)”, Uspekhi Mat. Nauk, 8:1(53) (1953),  194–196  mathnet
1951
11. G. P. Tolstov, “Curves allowing a differentiable parametric representation”, Uspekhi Mat. Nauk, 6:3(43) (1951),  135–152  mathnet  mathscinet  zmath
12. G. P. Tolstov, “On bounded functions satisfying Laplace's equation”, Mat. Sb. (N.S.), 29(71):3 (1951),  559–564  mathnet  mathscinet  zmath
1950
13. G. P. Tolstov, “On change of variables in multiple integrals”, Uspekhi Mat. Nauk, 5:4(38) (1950),  162–169  mathnet  mathscinet  zmath
14. G. P. Tolstov, “The asymptotic derivative of composite functions”, Mat. Sb. (N.S.), 27(69):2 (1950),  325–332  mathnet  mathscinet  zmath
15. G. P. Tolstov, “On the curvilinear and iterated integral”, Trudy Mat. Inst. Steklov., 35 (1950),  3–102  mathnet  mathscinet  zmath
1949
16. G. P. Tolstov, “On partial derivatives”, Izv. Akad. Nauk SSSR Ser. Mat., 13:5 (1949),  425–446  mathnet  mathscinet  zmath
17. G. P. Tolstov, “Partial derivatives, curvilinear and multiple integrals”, Uspekhi Mat. Nauk, 4:3(31) (1949),  186–189  mathnet  mathscinet
18. G. P. Tolstov, “The incorrectness of Fubini's theorem for the multidimensional regular Denjoy integral”, Mat. Sb. (N.S.), 24(66):2 (1949),  263–278  mathnet  mathscinet  zmath
19. G. P. Tolstov, “On the mixed second derivative”, Mat. Sb. (N.S.), 24(66):1 (1949),  27–51  mathnet  mathscinet  zmath
1948
20. G. P. Tolstov, “On the total differential”, Uspekhi Mat. Nauk, 3:5(27) (1948),  167–170  mathnet  mathscinet  zmath
21. G. P. Tolstov, “On curvilinear integrals in the sense of Lebesgue”, Mat. Sb. (N.S.), 23(65):1 (1948),  53–76  mathnet  mathscinet  zmath
1942
22. G. Tolstoff, “Sur les points de densité des ensembles linéaires mesurables”, Rec. Math. [Mat. Sbornik] N.S., 10(52):3 (1942),  249–264  mathnet  mathscinet  zmath
23. G. Tolstoff, “Sur les fonctions bornées vérifiant les conditions de Cauchy-Riemann”, Rec. Math. [Mat. Sbornik] N.S., 10(52):1-2 (1942),  79–85  mathnet  mathscinet  zmath
1941
24. G. Tolstoff, “Sur la différentielle totale”, Rec. Math. [Mat. Sbornik] N.S., 9(51):2 (1941),  461–468  mathnet  mathscinet  zmath
1940
25. G. Tolstoff, “La méthode de Perron pour l'integrale de Denjoy”, Rec. Math. [Mat. Sbornik] N.S., 8(50):1 (1940),  149–168  mathnet  mathscinet  zmath
1939
26. G. Tolstoff, “Sur l'intégrale de Perron”, Rec. Math. [Mat. Sbornik] N.S., 5(47):3 (1939),  647–660  mathnet  mathscinet  zmath
27. G. Tolstoff, “Sur quelques propriétés des fonctions approximativement continues”, Rec. Math. [Mat. Sbornik] N.S., 5(47):3 (1939),  637–645  mathnet  mathscinet  zmath
1938
28. G. Tolstoff, “Sur la dérivée approximative exacte”, Rec. Math. [Mat. Sbornik] N.S., 4(46):3 (1938),  499–504  mathnet  zmath

1967
29. G. P. Tolstov, “Letter to the Editor”, Mat. Sb. (N.S.), 72(114):4 (1967),  637  mathnet  mathscinet  zmath; Sb. Math., 114:4 (1967), 569–570
1954
30. G. P. Tolstov, “Correction”, Uspekhi Mat. Nauk, 9:3(61) (1954),  284  mathnet
1952
31. G. P. Tolstov, “To find envelope of a family of plane curves”, Uspekhi Mat. Nauk, 7:4(50) (1952),  173–179  mathnet  zmath
32. G. P. Tolstov, “A. F. Bermant, A course in mathematical analysis (review)”, Uspekhi Mat. Nauk, 7:2(48) (1952),  206–214  mathnet
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022